# SDR DALA2023092607916

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 7,768 hours, 3,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMDS 5742-01028-02A L/H SLAT TRACK 7 FOUND WITH ROLLER WEAR ON (UPPER AFT), (LOWER AFT), (UPPER INBD), (LOWER INBD), (UPPER OTBD) SURFACES. EVIDENCE OF PREVIOUS REWORK NOTED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:5742-01028-02A/007 00017 ACCOMPLISHED PRI 607495-14AD REV B PRI REV 0 AND REV 1, ACCOMPLISHED FINAL ER/A 607495-14AD REV B SECTION II AND VII, AND ACCOMPLISHED AMDS 5742-01028-02A. (LP# 2982824)
